Issue
EPL
Volume 87, Number 6, September 2009
Article Number 60003
Number of page(s) 3
Section General
DOI http://dx.doi.org/10.1209/0295-5075/87/60003
Published online 06 October 2009
EPL, 87 (2009) 60003
DOI: 10.1209/0295-5075/87/60003

The confined random walks in two-dimensional bounded domain

H. Ciftci and M. Cakmak

Department of Physics, Gazi University - Teknikokullar, 06500 Ankara, Turkey

hciftic@gazi.edu.tr

received 14 June 2009; accepted in final form 8 September 2009; published September 2009
published online 6 October 2009

Abstract
We show how the random walks present different results under some special conditions. We have especially investigated confined random walks in two dimensions.

PACS
05.40.Fb - Random walks and Levy flights.
02.50.-r - Probability theory, stochastic processes, and statistics.

© EPLA 2009